# SDR SWAA2022021614641

- Difficulty date: May 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS A DELAMINATED DENT ON THE EXTERNAL SKIN 8' AFT OF THE LEADING EDGE. / DELAMINATED DENT ON THE EXTERNAL SKIN OF PANEL 193AL WAS REPAIRED IAW ER 18-02575 REV IR & EA 1-753-32739 REV IR
